# SDR AALA2009050100001

- Difficulty date: May 1, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 52,793 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  HAD A RED NOSE GEAR LIGHT AND A FLUSH INDICATOR.  RETURNED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STRUT SEALS AND SERVICED NOSE LANDING GEAR STRUT.  REMOVED AND REPLACED D1-31 NOSE GEAR POSITION UP SENSOR AND P1-1156 CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
